# SDR 01FDEA00762

- Difficulty date: August 21, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT WING ROOT, SPLICE FITTING AT FUSELAGE TO WING FRONT SPAR LWR CHORD IS CRACKED BETWEEN TWO FASTENER HOLES.  NDT VERIFIED STA 1156 XCW 118. REMOVED AND REPLACED DOUBLER PER EA 58-5710-59060.
